A Statistical Distribution Function of Wide Applicability. Weibull, W. ASME Journal of Applied Mechanics, Transactions ofthe American Society Of Mechanical Engineers, 73:293–297, 1951.
bibtex   
@article{weibull_statistical_1951,
	title = {A {Statistical} {Distribution} {Function} of {Wide} {Applicability}},
	volume = {73},
	language = {en},
	journal = {ASME Journal of Applied Mechanics, Transactions ofthe American Society Of Mechanical Engineers},
	author = {Weibull, Waloddi},
	year = {1951},
	pages = {293--297},
}
Downloads: 0